sexologist-icon

Swelling in vagina

I had unprotected sex with my bf after which I took I-pill. I took two pills at a span of 21 days. now my vagina has swelled and I feel irritation during pee.  I am scared what to do..? am I pregnant..?
views-icons 59 Views Bookmark this Answer
Bookmark
v

Doctor Answers (1) on Swelling in vagina

doctor profile image
Answered
Thank you for your question.
Unprotected sex has at least two side effects. One is unwanted pregnancy and the other is sexually transmitted infections. What you have is most likely the second. You will need to see a gynaecologist or a specialist in skin and DVD to get checked out and treated correctly.
Ipill is meant as emergency contraception should your regular contraception fail. It cannot protect you against sexually transmitted infections nor is it as good as regular reliable contraception for the prevention of unwanted pregnancy. You may wish to get advice regarding reliable contraception in addition to condoms.
Best wishes
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO